# SDR AALA20011233

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Gouged
- Location: Fs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME AT STATION 522 GOUGED ON UPPER LOG IN 6 PLACES FROM L23R TOL27R.  INSTALLED DOUBLER PER ESO 80559.  (M)
